Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HuskyChef

Breakout after 95% clear skin 3 months in to Ziana. Help?

So I came off accutane at the start of December (was only on a self prescribed super high dose for a month..yes I know it's bad, I'm just adding context. I was on 2 proper courses with my derm but my skin got bad again 4 months in and the derm wouldn't see me.) and have been on Ziana (Treclinac here in Ireland) for around 3 months now.. with the occasional few little spots here and there but easily ignorable.. the Ziana has definitely kept my skin clear but right now out of nowhere I've noticed my skin getting worse..  loads of little pimples,etc.. (nothing cystic). I don't recall having an initial breakout..  can I get one late 3 months in? I haven't changed my routine or eating patterns at all as I'm very serious about weightlifting and eat the same food every day (due to personal convenience and price.)

Any help or advise would be much appreciated! x

Share this post


Link to post
Share on other sites

That's weird, because any medicine should only improve your skin by month 3 and you're getting the exact opposite effect, so my take is get on a different medication because this is not working for you... waiting won't help.

Share this post


Link to post
Share on other sites

But I don't think I've experienced an initial breakout on Ziana.. this could be it 3 months in? I don't necessarily think it alone was keeping my skin relatively clear.. probably the aftermath of the accutane and now it's wearing off.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×